Vol. 94, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Homogenization of regular rings of bounded index. II

John Hannah

Vol. 94 (1981), No. 1, 107–112
Abstract

Recently Goodearl and Handelman (2) derived sufficient conditions for a regular ring of bounded index to be a direct product of homogeneous regular rings. In this note we show how their conditions may be modified to yield necessary and sufficient conditions. We also discuss the extension of these results to semisimple π-regular rings of bounded index.

Mathematical Subject Classification
Primary: 16A30, 16A30
Milestones
Received: 27 May 1980
Published: 1 May 1981
Authors
John Hannah